MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Following the information provided the customer reported intermittent functioning of one of the control panel buttons on enterprise 9000x right body side rail.Upon evaluation the arjo technician confirmed that the button on the control panel was faulty and when the button was released, the bed continued to move intermittently.There is no indication of patient involvement.No injury was sustained.
 
Additional Manufacturer Narrative
The investigation is in progress.Conclusions will be provided within the follow-up report once the investigation is completed.
 
Additional Manufacturer Narrative
Based on all collected information and results of evaluation performed by arjo technician the most likely root cause of an intermittent unintended movement of the bed was damage of the control panel hi-lo button, originating from the collisions with objects, such as door frames, during maneuvering of the bed.The technician observed blemishes at the control panel button membrane which seems likely to have weakened the button, so that it did not spring back to its neutral position at times.The instructions for use for enterprise 9000x (746-591-en) include the following information related to the investigated scenario: "the controls require only a single press to activate.To prevent unwanted movement of the mattress platform, avoid leaning against the split side rails and keep equipment on and around the bed clear of the controls" "check that the patient controls, caregiver controls and attendant control panels operate correctly" - this is a preventive maintenance activity that is to be performed weekly by the caregiver.Arjo device failed to meet its performance specification since the control panel was damaged and caused an intermittent unintended movement.There is no indication of usage of the device for a patient treatment when the failure occurred.This complaint is deemed reportable due to allegation of an unintended movement of the device.
 
Event or Problem Description
Following the information provided the customer reported intermittent functioning of one of the control panel buttons on enterprise 9000x right body side rail.Upon evaluation the arjo technician confirmed that the hi-lo button on the control panel was faulty.After intentional activating the movement by the operator, when the button was released, the bed did not stop moving but continued to move.The issue was not consistent, but it was witnessed.No patient was involved when the failure occurred.No injury was sustained.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key15416705
Report Number3007420694-2022-00148
Device Sequence Number12414581
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190220
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown